What is propranolol the medicine
Propranolol is used to treat tremors, angina (chest pain), hypertension (high blood pressure), heart rhythm disorders, and other heart or circulatory conditions. ChaCha again soon! [ Source: http://www.chacha.com/question/what-is-propranolol-the-medicine ]
More Answers to "What is propranolol the medicine"
- What is best and safe for social anxiety- Prozac, propranolol, or...?
- Inititally, Paroxetine was expressly marketed as the 'social anxiety' drug of choice, however now that we recognize that some of the SSRI/NRI's with shorter half-lives tend to lend themselves to withdrawal symptoms in certain patients, Paro...
Related Questions Answered on Y!Answers
- Headaches, Burning Stiffness?
- Q: Hello to all. I am a 16 1/2 year old Male. I have been recently been feeling a burning sensation and pain in my forehead and at the back of my head for the last 6 days. As soon as I lay down or lay my head back or put my jaw in my hand or anything like that it seems like it all goes away. However as soon as I stand up and walk it feels like it hurts more and more. I am on an Anxiety Medicine called Propranolol, and on Acme Antibodtics called Minocycline, and after a period of time my neck becomes stiff and it becomes weird to move my head and neck? What is wrong with me? Is this the signs of a developing Anerusym, or Brain Tumor or what? Please Help!!!!!!!!!!Also it hurts to bend over and it starts to hurt when I get in a car, and the car accelerates or decelerates
- A: Have you told your parents? Please see a doctor! You don't know if it might be the two medications interacting with eachother. These could be severe side effects and could worsen. Take care,
- A smell of burning rubber from the stomach.?
- Q: I have been taking beta-blockers (Propranlolol 20 mg) for about six years now; I have also been on psychiatric drugs at various times, like Sertraline, Fluoxamine, etc. At present, I am taking two main medicines: one is Propranolol 20 mg twice a day, and Tritin 60 (Fluoxetine) once in the morning. This problem started about three months ago: I feel a lot of acidity at times, especially when I wake up at night. In the morning, many times, as soon as I have had tea, and I take the two medicines, I feel kind of nausea, like gas trying to force its way out, and I burp and the smell is of burning rubber, and the throat feels tight. I also get a headache at times, though it is not very strong. This didn't happen everyday, maybe twice a week, and then I started taking Ranitidine 150 mg (antacid) everyday with the two medicines, but still at times the problem comes up. Now it has gone down, so that I had one such episode last week, and the one before that about two weeks earlier (though I had more incidents that week). This thing has started after I started taking Fluoxetine, never before that.One more thing: I've been smoking since the past three years - about five cigs a day. My first thought was that the lungs are fried and I have got cancer.So what could it be? And is taking Ranitidine every morning safe?Answer to Hotaru: I have consulted my doctor, but he didnt take it seriously, just told me to take the antacid. About taking the medicine everyday, I just wanted to know about Ranitidine, whether its alright if I pop it in along with the other pills; the other pills are necessary; there is no fear of overdosing or any such thing.
- A: First of all, why haven't you asked your doctor? They know what medicines you're taking as well as your entire medical history. They also have knowledge of what medicines are contraindicated with other medcines. If you have more than one doctor, or go to a clinic, talk to all the people who are in charge of your medical care. This is the best way to find out what's wrong. If you want, print out or copy to paper what you've typed here and show your doctor your concerns, if you feel it would help. Also, I'm uncertain why you're asking if taking the medicine every morning is safe. You should *always* take medicine EXACTLY as it was prescribed to be, or you can end up overdosing, or killing your liver. Beyond that, I can't think of anything else that would actually help.
- Propranolol for PTSD?
- Q: First of all I don't believe much of what I hear on shows but last night on the Practice some girl was prescribed Propranolol for PTSD and it was said that that's controversy because it was supposed to help you forget about what happened to you.That kind of annoyed me a bit because I take propranolol for hand tremors and I have no trouble with memory and I've been on it for some time.Are shows allowed to be unrealistic and inaccurate about real life medicine like what was mentioned above?Is Propranolol used for PTSD? It's mainly used for heart problems.
- A: I have been prescribed Inderal (propranolol) for 2 things. I suffer from Chronic migraines that my doctor and I think may be do to PTSD. I also have high blood pressure... so that kills to birds with one stone. As for it being used to help people forget about traumatic events, I think that's b.s. I have never heard of that being a use of it, and I have don't extensive research on it. In my case yes... I might be taking it for PTSD... but more for the effects PTSD has caused me. have a nice day =]
Prev Question: What kind of pill do I have and how many mg is it and what is it for if it's a brown triangular shaped pill that says 'a-242' on it
People also view